# SDR SAJF20120625021

- Difficulty date: June 23, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N18712
- Make and model: Boeing 747409F
- Aircraft serial: 33729
- Aircraft time: 37,386 hours, 6,455 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd Edp
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(B18712) HYD-1 QTY LOW 'LESS THAN 0.34' MESSAGE DURING CRUISE.  INSPECTION FOUND EDP NR 1 DAMPER CONNECT HOSE B-NUT LOOSE.  INSPECTED HYD NR 1 PRESSURE MODULE DELTA P INDICATED NORMAL. REPLACED EDP NR 1 & CSAE DRAIN FILTER.  ENG RUN UP TEST NORMAL.
